# SDR CALA2014081101094

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 400L BETWEEN STRINGER 8 & 9 AT THE AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO THE FUSELAGE FRAME, THE FRAME HAS A CRACK INDICATION AT THE INBD ATTACH RIVET.  REMOVED FASTENERS CUT OUT TWO EACH RIVET HOLES FABRICATED REPAIR ANGLES & INSTALLED REPAIR IAW EA 5310-04716 REV G.
